# SDR FDEA2019112643081

- Difficulty date: November 24, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 82,794 hours, 20,112 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA75791
- Condition: Damaged
- Location: Bs 1411
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK CROWN AREA DAMAGED AT STATION   1401 , X = 47.5 . CABIN - MAIN DECK CARGO COMPARTMENT AT SEAT TRCK STATION 1401 X = 47.5 DAMAGED   CROWN EVALUATED AND EXCEED LIMIT AS PER SRM 53-00-52-1A FIGURE 101 ALLOWABLE   DAMAGE 1 . CROWN DAMAGED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK   REPLACEMENT AT EXISTING SPLICES STATION 1269 TO STATION 1411 X = 47.5 AS PER SRM 53-  00-52-2R FIGURE 201 REPAIR 1 . REFER TO SNRM N01181 FOR WORK DETAILS . REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100 .
